Jump to content

Search the Community

Showing results for tags 'short-term'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi all, Im male 23 from South India. English is not my first language so please forgive my grammatical mistakes. I had a bad breakup with my Ex girlfriend and went into depression,low libido and anxiety disorder. I was put on Escitalopram 5mg for one month(Mid September to mid October 2018) and I just Cold turkeyed it. My libido didn't improved but anxiety disorder was cured. First 2 months im completely fine but after that I literally faced hell. Below are the withdrawal symptoms that I have faced till date. 1. Insomnia
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy